# SDR DL764060709

- Difficulty date: September 2, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29702
- Aircraft time: 20,103 hours, 6,755 cycles
- Engine: Ge CF680
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Circuit Card
- Part number: 771701218
- Part serial: 204
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IDLE DISAGREE MSG, FWD TO MCO AND PLACARD RT ENG IN MIN GND IDLE INOP PER MEL 73-21-08A.  REPLACED NR 2 HMU PER MM, NO HELP.  REPLACED K433 AND K1026R, NO HELP.  FOUND K433 NOT ENGAGING.  REPLACED EEC DISCREETS GE CARD ENG, OPS CHECKS OK.
